# SDR CALA2022060601438

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 66,557 hours, 22,820 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100SMI
- Part serial: 35633562
- Condition: Discharged
- Location: M1670 & M1673
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1670 AND M1673 FAIL DURING EMERGENCY LIGHTING SYST EM FUNCTIONAL CHECK. (REV AAR RFD NR 99929696)
